# SDR VJ9800452

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B TRAILING EDGE FLAP AFT FLAP FWD SKIN PIERCED AND CHIPPED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  FABRICATED SKIN FOR LEADING EDGE AFT FLAP IAW 57-50-1 PG 43 AND EO NR 981458.  INSTALLED FABRICATED LEADING EDGE IAW SRM 51-30-2, 57-50-4, AND EO NR 981458.
